Share This Article:

Uniqueness of Common Fixed Points for a Family of Mappings with Φ-Contractive Condition in 2-Metric Spaces

DOI: 10.4236/am.2012.31012    3,517 Downloads   6,076 Views   Citations
Author(s)    Leave a comment

ABSTRACT

In this paper, we will introduce a class of 5-dimensional functions Φ and prove that a family of self-mappings {Ti,j} iεN in 2-metric space have an unique common fixed point if 1) {Ti,j} iεN satisfies Φj-contractive condition, where ΦjεΦ, for each jεN ; 2) Tm,μ n,v for all m,n,μ,vεN with μ ≠ v . Our main result generalizes and unifies many known unique common fixed point theorems in 2-metric spaces.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Piao, "Uniqueness of Common Fixed Points for a Family of Mappings with Φ-Contractive Condition in 2-Metric Spaces," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 73-77. doi: 10.4236/am.2012.31012.

References

[1] Y. J. Piao, G. Z. Jin and B. J. Zhang, “A Family of Selfmaps Having an Unique Common Fixed Point in 2-Metric Spaces,” Yanbian University (Natural Science), Vol. 28, No. 1, 2002, pp. 1-5.
[2] H. S. Yang and D. S. Xiong, “A Common Fixed Point Theorem on p-metric Spaces,” Journal of Yunnan Normal University (Science Edition), Vol. 21, No. 1, 2001, pp. 9-12.
[3] S. L. Singh, “Some Contractive Type Principles on 2-Metric Spaces and Applications,” Mathematics Seminar Notes (Kobe University), Vol. 7, No. 1, 1979, pp. 1-11.
[4] I. S. Kim, “Common Fixed Point Theorems in 2-Metric Spaces,” Master’s Thesis, Korea Soongsil University, Seoul, 1994.
[5] Y. J. Piao and Y. F. Jin, “Unique Common Fixed Point Theorem for a Family of Contractive type Non-Commuting Selfmaps in 2-Metric Spaces,” Journal of Yanbian University (Science Edition), Vol. 32, No. 1, 2006, pp. 1-3.
[6] Y. J. Piao, “A Family of Quasi-Contractive Type Non-Commutative Self-Maps Having an Unique Common Fixed Point in 2-Metric Spaces,” Journal of Heilongjiang University (Science Edition), Vol. 23, No. 5, 2006, pp. 655-657.
[7] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Type Contractive Condition in 2-Metric Spaces,” Analysis in Theory and Applications, Vol. 24, No. 4, 2008, pp. 316-320. doi:10.1007/s10496-008-0316-9
[8] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Quasi-Contractive Type Condition in 2-Metric Space,” Journal of Nanjing University (Mathematical Biquarterly), Vol. 27, No.1, 2010, pp. 82-87.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.